# SDR HEEA954635

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27702
- Make and model: Bell 206L-1
- Aircraft serial: 45300
- Engine: Allsn 250C28B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: MS9372019
- Condition: Leaking
- Location: Oil Nozzle "T"
- Component: 23033185
- Stage of operation: NR
- Nature of condition: A, K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A FIRE IN ENGINE COMPARTMENT.  THE FIRE FLASHED, THEN EXTINGUISHED. INVESTIGATION REVEALED OIL LEAK AT 6 & 7 OIL NOZZLE "T" FITTING.  REPLACED SEAL ASSEMBLY AND RETURNED ENGINE TO SERVICE.
